Open Access
1999/2000 A Generalization of a Result due to Havin and Mazýa
T. Mitsis
Real Anal. Exchange 25(1): 363-368 (1999/2000).


In this short note we give a direct proof of a generalization of a standard result due to Havin and Maz\'ya which relates the Bessel capacity of a set to its Hausdorff dimension.


Download Citation

T. Mitsis. "A Generalization of a Result due to Havin and Mazýa." Real Anal. Exchange 25 (1) 363 - 368, 1999/2000.


Published: 1999/2000
First available in Project Euclid: 5 January 2009

zbMATH: 1015.31005
MathSciNet: MR1758012

Primary: 28A78 , 31C15

Keywords: Bessel capacity , Hausdorff dimension

Rights: Copyright © 1999 Michigan State University Press

Vol.25 • No. 1 • 1999/2000
Back to Top